... times a day. Will that eventually stop or should I contact my doctor?
Contact your doctor immediately.-
He or she will probably discontinue the use of the medication, I am not a Dr., but I would also discontinue the medication although this side effect is a common one but it has been too long that you have experienced it, this is my personal opinion.-
All the best and get well,
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2013 • 31 answers
Posted 12 Nov 2013 • 1 answer
I'm sorta bulimic and alcoholic I drink 2-3 Times a week and the last couple times times I threw up?
Posted 24 Jul 2014 • 2 answers
Posted 29 Aug 2014 • 1 answer
Posted 14 Jul 2015 • 1 answer